Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Burning leg while taking bath, black dot. What is this?

Hi. My name is Allison about 3 months ago while taking a bath I started having this bad stinging burning feeling in the back of my leg now I have this werid skin problem that will not go away.
When I looked at my leg there was a black dot I pulled it off but. It left something behind I couldn't get it out my skin now today I can see it left a dark scar what is this
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to healthcare magic forum
Thank you for your query
i understand your concern regarding skin problem.
It look like you have hair root infection.
Initially you feel pain or burning over it.
color change from red to dark black or brown.
it is mostly attached with hair strand.
you can apply antibiotic cream over the affected area.
do not rub or press over skin on affected area
better to consult dermatologist for proper treatment.
peeling of skin will help you in reducing spot.
I hope I answered your query
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor